# SDR IPXA2025060310145

- Difficulty date: May 10, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N327UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27753
- Aircraft time: 67,617 hours, 22,553 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK-ANGLE, AFT CARGO COMPARTMENT FORWARD WALL R/H SUPPORT BELOW FLOOR AREA, STA 1087, S-35R.REMOVED DAMAGE CLIP I.A.W SRM 51-40-02-0G REV.92.INSTALLED NEW CLIP I.A.W SRM 51-40-02-0G REV.92 AND BOEING DWG NO. 140T0130 SHEET 10 REV: G
